# SDR DL76L040110

- Difficulty date: January 29, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 32,660 hours, 5,198 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT ON RT SIDE 4TH ONE AFT INOP.  T/S FOUND BAD GROUND.  TIGHTENED DOWN GROUND TERMINAL, OP CHECK OK.
